A physician from Lytton, British Columbia, wrote an open letter to Provincial Health Officer Dr. Bonnie Henry in April about his observations regarding the severe side effects of the Moderna COVID-19 among the people of his community.
In his letter, Dr. Charles D. Hoffe of the Lytton Medical Clinic shared with Henry the somewhat unfavorable adverse reactions caused by the vaccine in his community, primarily members of the First Nations tribe. These severe side effects range from allergic reactions, some with anaphylaxis, to disabling neurological issues aggravated with chronic pain, nausea, and neuromuscular weakness.
Dr. Hoffe, who has been in practice as a physician for almost three decades, also related in his open letter a possible case of vaccine-induced sudden death in a healthy 72-year old male patient with chronic obstructive pulmonary disease (COPD).
However, what makes the patient’s demise even more mysterious is that besides not having any history of cardiovascular disease, he suddenly died twenty-four days after receiving the Moderna COVID-19 vaccine.
The community doctor also posed some questions to the Provincial Health Officer. Apart from raising whether these side effects are considered normal and acceptable long-term side-effects for gene modification therapy, Hoffe also asked if it was medically ethical to continue this vaccine rollout, given the severity of these life-altering side-effects, after just the first shot.
Moreover, the Lytton doctor also emphasized in his letter that he “also noticed that these vaccine-induced side effects are going almost entirely unreported, by those responsible for the vaccine rollout.”
Dr. Hoffe’s letter remains unanswered by Dr. Bonnie Henry or by any of the provincial health officials up to this day. However, in his open letter, the Lytton community physician also pointed out that he anticipates that “the worst is still to come” with everything that’s happening right now.